MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(6).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the customer called on (b)(6) 2023 at 8:22am stating there was possibly blood in the helium tubing.They noted that there was a brown substance in the helium tubing near the white ¿y¿ fitting.They also noted that there was one alarm a couple hours prior to noticing the substance.There had not been any alarms since and no interruption to therapy.The getinge representative reviewed the customer's options with them.They planned to contact the attending physician to find out if removal or removal and replacement would be performed.The iab had been inserted since (b)(6) 2023 and there had not been any prior issues.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, the customer called on (b)(6) 2023 at 8:22am stating there was possibly blood in the helium tubing.They noted that there was a brown substance in the helium tubing near the white ¿y¿ fitting.They also noted that there was one alarm a couple hours prior to noticing the substance.On (b)(6) 2023.At 6:35am, and rn noted that "blood in helium tubing." there had not been any alarms since and no interruption to therapy.One member of the hospital staff stated that the "device overheated and placed itself in standy without any preceding alarms." the getinge representative reviewed the customer's options with them.They planned to contact the attending physician to find out if removal or removal and replacement would be performed.The iab had been inserted since (b)(6) 2023 and there had not been any prior issues.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Udi related data quality updates only: providing updated device identification information in alignment with gudid.Reference complaint # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18498438
Report Number2248146-2024-00027
Device Sequence Number20799366
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000313719(17)260601(11)230601
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000313719
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2023
Supplement Date Received by Manufacturer02/28/2024
10/11/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date02/29/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age79 YR
Patient SexFemale
Patient Weight71 KG